# SDR SWAA2021052766460

- Difficulty date: April 20, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 39,769 hours, 23,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 294-332 Rbl64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION Z ANGLE LOCATED BETWEEN BS 294.5 TO BS 332.1 WL 207.54 RBL 6 4 AT FWD GALLEY AREA / REPLACED Z ANGLE LOCATED BETWEEN BS 294.5 TO 332.1 WL 207.54 RBL 64 AT FWD GALLEY AREA IAW SRM B737- 700 51-10-02 ITEM 9 AND DRAWING #141A8310 REV: B PART NUMBER USED P/N:141A8312Y5
